| Model Number |
M001394260000600 |
| Medical Device Problem Codes |
Premature Activation (1484); Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vasoconstriction (2126)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device analysis findings: upon receipt at our post market quality assurance laboratory, this embold packing device was returned with the perforations intact and a truselect microcatheter.The device was examined visually and microscopically to reveal a stretched coil that detached from the distal coupler while the proximal coupler was bent.X-ray imaging revealed a stretched coil in the returned truselect microcatheter.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.
Event or Problem Description
Reportable based on analysis completed on (b)(6) 2026.The returned device evaluation revealed the coil was detached from the distal coupler.The embold? packing device was used during embolization of a gastroduodenal artery (gda) bleed.As the coil was deployed, the vessel spasmed and pushed the microcatheter out.While advancing the coil, it deployed halfway inside the microcatheter.Both the packing coil and microcatheter were removed, but the coil began to stretch or unwind.It was decided to use two soft coils and a packing coil from another manufacturer.No patient complications occurred as a result of this event.